# SDR BTHA97002

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97CR
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780078
- Engine: Lyc IO540K1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 252427312
- Condition: Screw Missing
- Location: Mix Stop
- Component: RSA10ED1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DIFFICULTY STARTING AIRCRAFT.  UPON INSPECTION OF THE FUEL SERVO, THE MIXTURE CONTROL STOP SCREW WAS FOUND MISSING.  THE SAME STOP SCREW ON THIS SERVO SERVES FOR BOTH FULL RICH AND IDLE CUT-OFF.  THE SCREW AND BUSHING WERE COMPLETELY GONE ALLOWING UNCONTROLLED MIXTURE TRAVEL.  THIS SCREW IS NORMALLY SAFETIED.  RECOMMENDATION IS CLOSE INSPECTION BE GIVEN TO ALL SAFETIED ITEMS DURING SCHEDULED MAINTENANCE.  (X)
